# SDR A6WA201542981

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 28,952 hours, 28,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3885, 3826 FLOOR TRACK LIGHTS FWD END CAP MISSING & 1ST COVER STRIP IS NOT SECURE.R & R EMER FLOOR TRACK LIGHTS COVER & END CAP IAW AMM 33-51-01 AT ROW 1D.  OPERATIONS CHECKED GOOD.
